# SDR UPS99229795

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AFT AIRSTAIR EMERGENCY LIGHTS INOP.  RELAMPED, OPS CHECKS GOOD FROM SWITCH AT FLIGHT ATTENDANTS STATION.
